# SDR ALGA091602

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 4,958 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Part serial: 1
- Condition: Cracked
- Location: M/R Head
- Component: Head Assy
- Component part number: 407010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 8 EA. STUDS CRACKED AT BASE OF THREAD SHANK IN RADIUS.
